Hyers-Ulam Stability Theorems for Second Order Nonlinear Damped Differential Equations with Forcing Term
Hyers-Ulam Stability Theorems
In this paper Hyers-Ulam stability theorems of nonlinear second order damped differential equations with forcing are considered. By using the Bihari inequality and Gronwal-Bellman-Bihari integral inequality, we obtain new suffient conditions for the Hyers-Ulam stability of every nonlinear second order differential equation considered. Our results improve and extent some known results.
How to Cite
Fakunle, I., & Arawomo, P. O. (2023). Hyers-Ulam Stability Theorems for Second Order Nonlinear Damped Differential Equations with Forcing Term: Hyers-Ulam Stability Theorems. Journal of the Nigerian Mathematical Society, 42(1), 19–35. Retrieved from https://ojs.ictp.it/jnms/index.php/jnms/article/view/886
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.